# SDR UIEA2019051604219

- Difficulty date: May 16, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,410 hours, 18,497 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 72296
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT FOUND DAMAGE TO LH PACK COOLING TURBINE, PLENUM, & COMPRESSOR ( REPLACED LT ACM IAW AMM 21-51-03 AND DISCHARGE DUCT SEAL. LEAK CHECKS GOOD  )
